# SDR CHQA200500058

- Difficulty date: January 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 4,004 hours, 3,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR BETWEEN ROWS 7 THROUGH 10 ARE INOP.  FOUND EMERGENCY BATTERY NR 4 DISCONNECTED.  RECONNECTED BATTERY IAW EMB 135 AMM 33-50-04.  OPS CHECK GOOD.  REPLACED LIGHT STRIP DUE TO BROKEN WIRE IAW EMB 135 AMM 33-20-00.
